diarrhea and HIV meds
Nov 30, 2008
I've been struggling with IBS/loose stools for a couple weeks now. I'm slowly getting back to normal, I hope. In the interim, I've noticed my Norvir isn't being absorbed. (I'm taking Truvada/Reyataz/Norvir, CD4 is 486) When this happens, should I take another? Which foods and what time is best to properly absorb meds? Thx.
Response from Dr. Henry
Issue of absorption of Norvir is particularly important if your viral level is not suppressed. If continues to be suppressed I would follow while trying to make further improvements is bowel function (many approaches can be variably helpful such as taking with meals, calcium supplements, fiber supplements, macrobiotics or active yougurt, and numerous anti-diarrheal agents). If Norvir absorption still in question consider switch to non-PI based regimen (such as efavirenz or raltegravir). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Until Std Test Results Come Back?
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
- Can Anabolic Steroid Affect Hiv Results?
- Hiv Qualitative And Quantitative Pcr
- How Many Minutes Will Hiv Virus Survive Outside The Body?
- Itchy Skin And Dry Cough Headaches
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.